# SDR SWIA201024484

- Difficulty date: June 27, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 19,935 hours, 15,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD IS DIFFICULT TO OPEN.  (FLT 4625)  OPERATIONAL CHECK NORMAL.
